# SDR UPS07M51276

- Difficulty date: December 11, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

2 HOURS AFTER DEPARTURE, CREW REPORTED A LEAK ON THE NR 2 HYDRAULIC SYSTEM.  T/S PER FIM 29-10-00-1. RAN NR 2 ENGINE PER AMM 71-00-00-51. NO LEAKS FOUND. RAN ALL 3 ENGINES FOR MIGRATION CHECK OF HYD FLUID FROM SYS 2 TO 1 AND 3. UNABLE TO FIND LEAK OR MIGRATION OF HYD FLUID ON GROUND. FOB BEFORE ENG RUN 62.6, AFTER 62.0. HYD PRESS NR 2 3020, NR 1 3060, NR 3 3020 PSI RESPECTIVELY.
